# SDR AALA202510023310

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 38,332 hours, 16,035 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 0544
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 61,657 hours, 33,090 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG BLEED 2 FAULT - ATTEMPTED RESET PER QRH AND WAS UNSUCCESSFUL. PERFORMED T/S IAW TSM 36-11-00-810-808-A. "PRESS REG-V 4001HA2"WITH "AIR ENG2 BLEED FAULT" ECAM WARNING ON PFR. MAINTENANCE REPLACED #2 ENGBLEED PRESSURE REGULATING VALVE (PRV) IAW AMM 36-11-52.
